Differentiability properties of solutions of systems of differential equations

Lars Hörmander

TBD mathscidoc:1701.332141

Arkiv for Matematik, 3, (6), 527-535, 1958.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 426 downloads ] [ 0 comments ]
@inproceedings{lars1958differentiability,
  title={Differentiability properties of solutions of systems of differential equations},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203423490843950},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={6},
  pages={527-535},
  year={1958},
}
Lars Hörmander. Differentiability properties of solutions of systems of differential equations. 1958. Vol. 3. In Arkiv for Matematik. pp.527-535. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203423490843950.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved